# SDR CA970311076

- Difficulty date: January 11, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 18,051 hours
- Engine: Allsn 250C20
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Wrong Part
- Location: Oil System
- Part time: 160 hours
- Component: Oil Filter, Facet, 900050380720
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FACET OIL FILTER FOUND INSTALLED IN ENGINE OIL SCAVENGE FILTER LOCATION DURING 200 HOUR CHECK.
